Public health emergency: Benzo Buddies members unable to eat normal food due to cult brainwashing, lives at risk

Hell breaks loose after first meal
« on: March 04, 2018, 04:02:43 pm »


It doesn’t matter what I eat although I try to just stick to healthy fats and proteins. I don’t have any sugar, carbs or anything unnatural in the mornings. The minute after I take a bite of food in the morning is when my head pressure, dizziness and blurred vision come on. The hell usually lasts all day after my first bite of food but sometimes gets better towards the evening. The only break I get is for two or three hours in the mornings.

Anyone else?

Re: Hell breaks loose after first meal
« Reply #1 on: March 04, 2018, 04:44:47 pm »


Same here. Still happening 20 months out.

Re: Hell breaks loose after first meal
« Reply #2 on: March 04, 2018, 04:44:47 pm »


What symptoms do you get?

Re: Hell breaks loose after first meal
« Reply #3 on: March 05, 2018, 09:34:13 am »


Exactly that made the psych diagnose me with “anxiety and panic disorder”.

Newsflash, it’s called DYSAUTONOMIA!

Thanks doc. for the misdiagnosis and putting me on this poison, and completely destroying my life.
I told every doctor about it, it didn’t matter matter what i ate, i felt sick, became extremely anxious and had to spend the whole day in bed.

NEVER blindly trust a doctor, do your own research too.

Cult screwball tries GABA supplement, flips out, begs Ashton’s forgiveness

word of caution
« on: March 07, 2018, 08:23:12 pm »


please do not move this post to the supplement section as I think it’s something everyone needs to see

i am going to be taking a break from BB for a little while due to lots of travel but wanted to post something – i am 9 months out now and had been doing amazing – then – in a frustrated moment with sleep – i decided to try – literally – a 1/2 capsule of GABA – i had used it years ago before z drugs, i had carefully carefully avoided all GABA impacting things until then – well – for 72 hours – i went back into acute – severe severe withdrawal – absolutely terrifying – no sleep in those 72 hours – my heart rate that had been back in the 60s went back to 100 – severe muscle pain, constant chemical induced panic – not anxiety – panic. so – for those of you who have been dabbling with GABA supplements thinking they will ease the burden of withdrawal – this experience showed me that – it is indeed true what the ashton manual says– that anything acting on GABA really isnt helping you but delaying or preventing healing…… withdrawal is horrible – and its just something you have to get through – i really believe that anything acting on GABA is going to hinder or prevent healing – so carefully research what you take – things like holy basil, ashwagandha, relora, passionflower, CBD – they all hit the GABA receptors. if you find you aren’t getting better – this may be why.

thankfully after 72 hours everything went back to normal and i learned a very valuable lesson. i suspect alcohol would have this same effect so will continue to abstain for a good long while – not worth the terror of what i went through in those 72 hours wondering if i had totally reset the clock back to zero… looking forward to my vacation in the sun and then lots of work travel – i am grateful to have reclaimed my life and will never risk my recovery again. I accept sleep will be up and down a while longer!

Benzo Buddies members being brainwashed into giving up their jobs to taper

I dont know how to continue.
« on: March 02, 2018, 02:09:14 pm »


I got down to . 110mg of k. 2 weeks aftee my last cut i got withdrawals. They have been getting worse. I woke up this morning not able to leave my bed. Bad anxiety and trembling. Had to call in sick. Updosed to .120mg. Im going to lose my job. I cant function. I dont know what to do

Cyberchrondriac force fed steady diet of Benzo Buddies bullshit until she imagines she has benzo belly (a condition that doesn’t exist)

Benzo belly - help please!
« on: March 01, 2018, 11:29:30 pm »



I’ve been weaning for a year – initial dose: 6.5mg Xanax, current dose: 0.25mg Xanax, 40mg Valium. Currently tapering at .125mg Xanax per week with a break every third week or longer breaks if I have something important coming up.

Through the decreases I’ve experienced stomach upset in many varieties and degrees, I had no idea about benzo belly but I realise I’ve been having small bouts of it.

Anyway.. my last decrease was over a week ago and about 4 days in I started getting horrible pain and bloating. I try to stay very active to distract while tapering but these symptoms are so severe I just want to crawl up and sleep forever.

I haven’t been able to continue my activities as usual – my endurance is very limited, I think the pain is draining my energy.

I’ve tried prochlorperazine (stemetil), peppermint, po chai, resting.. I’m not getting any relief and it’s not going away like it usually does after a couple of days.

I know there are a lot of threads on this and I’ve read a lot, I just don’t understand why I’m getting it so severely when my tapering is so minimal and I’ve only had it mildly (comparatively) before. I am very close to being completely off Xanax (2 more decreases), are the last couple of decreases harder than the others?

Is there ANYTHING I can do to relieve this pain or at least give myself enough energy to continue my activities? (I dance at least 9 hours a week, it keeps me sane).

Any thoughts or help would be much appreciated 🙏❤

Benzo Buddies brainwashes member into believing he can massage his brain, triggering neurons

Only thing keeping me going is rubbing my brain
« on: February 21, 2018, 04:41:07 am »


I haven’t been to the doctor because I am terrified on what i’ll find out. I am being as positive as I can be but it just doesn’t make sense on how I feel. When I massage my hands deep into my brain, it feels like i’m manually triggering my neurons to work. I feel like A part of my brain just wont function unless I apply pressure to it. I can feel 100 percent like shit but once I stimulate A certain area on my head, I feel almost normal immediately. It’s so weird. My symptoms are dizzyness, nauseous, and feeling panicy. I have no anxiety at all by the way. just mental symptoms. i’m not feeing the usual symptoms from withdrawal and it worries me. I think i’m going to the doctors soon and see what’s going on with me. Wish me luck. Fill you guys in later

Ashton taper causes brainwashed addict to lose job

About to lose my Job (please help)!
« on: February 10, 2018, 08:22:08 pm »


I’m about to lose my Job due to being very unproductive, always feeling tired and fatigued, and the cognitive and the OCD issues are just topping all of that.

What can I do?

What can I take that’s not harmful to help with all of that?

I sometimes think of taking Adderall or Provigil/Nuvigil cuz I know they sure help with all the symptoms mentioned above but they’re very harmful to my fragile CNS.

Please help with any suggestions.

Re: About to lose my Job (please help)!
« Reply #1 on: February 10, 2018, 08:24:31 pm »


I feel like I wanna do NOTHING 24/7.